# SDR REXA2016090801773

- Difficulty date: September 8, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: KBA690300177
- Condition: Corroded
- Location: Bs 483-573
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK CORRODED FROM BS 483 - 573.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000/400-801-A07 AND REO 670-53-00-843 REV M.
